Differential and Integral Equations

Critical growth quasilinear elliptic problems with shifting subcritical perturbation

Filippo Gazzola

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider a family of quasilinear elliptic problems on bounded domains with perturbed critical growth term; we prove the existence of nontrivial solutions when the perturbation depends on a parameter which forces the solutions to have a suitable behavior in order to interact with it. We also study the behavior of the solutions for varying parameter, and we show that concentration phenomena appear as the parameter tends to infinity.

Article information

Differential Integral Equations, Volume 14, Number 5 (2001), 513-528.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J70: Degenerate elliptic equations
Secondary: 35B20: Perturbations 35J20: Variational methods for second-order elliptic equations 35J60: Nonlinear elliptic equations


Gazzola, Filippo. Critical growth quasilinear elliptic problems with shifting subcritical perturbation. Differential Integral Equations 14 (2001), no. 5, 513--528. https://projecteuclid.org/euclid.die/1356123254

Export citation